MathSciNet Relay Station
MathSciNet bibliographic data
MR2359722 46L35 (46L10)
Argerami, M.; Massey, P. A Schur-Horn theorem in ${\rm II}_1$ factors. Indiana Univ. Math. J. 56 (2007), no. 5, 2051–2059.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement